# SDR SIMA2020051109004

- Difficulty date: May 9, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 8,047 hours, 5,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17503387001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS 1 DENT BETWEEN FRAME 11 AND 12 JUST BELOW STR 18L MAJOR REPAIR,FOUND ON RETUEN TO SERVICE-C/A-INSTALLED REPAIR DOUBLER AND FILLER BETWEEN FR 11 AND FR 12 STR 18L I/A/W EMB 175 SRM 53-10-01
